# SDR IPXA2015060789939

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 50,242 hours, 10,533 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FWD B LEVEL 2 ALERT INITIALLY INTERMITTENT IN CRUISE THEN CONSTANT.  COMPLIED WITH AOM PROCEDURE AIR TURNBACK.  REMOVED FWD CARGO DOOR COVER ADA7190-27 AND P1-1717 FOUND DISCONNECTED.  RECONNECTED P1-1717 AND PERFORMED DOOR WARNING OPS TEST AND DOOR OPERATION.  OPS OK REF AMM 52-31.
